# SDR DJFA2007088

- Difficulty date: August 5, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N796TA
- Make and model: Beech 400A
- Aircraft serial: RK289
- Aircraft time: 5,954 hours, 5,059 cycles
- Engine: Pwa JT15D5
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Dirty
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW REPORTED SMOKE IN THE COCKPIT.  SMOKE APPEARED TO BE COMING FROM THE WEMACS; AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THE COALESCER SOCK DIRTY.  THE SOCK WAS REPLACED.
